Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Shaving bumps and rashes - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   Hi
Doctor :  
How can I help you?
User :   I have got a rash which has developed into pus from shaving my vagina. I have squeezed the real big lumps and treated it with aloe vera cream and calendula cream but it is just getting worse. what would be the best ointment for me to use please?
Doctor :   I think those were shaving bumps

User :   i don't want to see a is very red and I a
Doctor :  
and you were piddling them which got them infected
User :   yes
User :   what can i do?
Doctor :  
You apply Neosporin Ointment over it
User :   is that from a chemist?
Doctor :   Yes
User :   how often please?
Doctor :  
Apply it every 8 hrly
Doctor :  
for two days
User :   thank you :)
Doctor :  
and do not apply Calendule
User :   oh why?
Doctor :  
they interact and the Neosporin may not act
User :   ok thankyou very much
Doctor :  
IF the problem is not resolved in two days then you have to go for prescription drugs
Doctor :  
from the doctor
User :   could the fact that i have started the contraception pill make my skin more sensitive?
Doctor :  
Might not be
Doctor :  
It is pure infection of the skin alone
Doctor :  
You have to keep it clean

Doctor :  
and do not shave against the growth of the hair
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor